Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 318659, 4 pages
http://dx.doi.org/10.1155/2013/318659
Research Article

On Schauder Frames in Conjugate Banach Spaces

1Department of Mathematics, Kirori Mal College, University of Delhi, Delhi 110 007, India
2Department of Mathematics, Motilal Nehru College, University of Delhi, Delhi 110 021, India

Received 31 August 2012; Accepted 17 November 2012

Academic Editor: Ding-Xuan Zhou

Copyright © 2013 S. K. Kaushik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Weak*-Schauder frame in conjugate Banach spaces has been introduced and studied. A sufficient condition for the existence of weak*-Schauder frame in the conjugate space of a separable Banach space has been given. It has been shown that has weak*-Schauder frame. Finally, a sufficient condition for the existence of a Schauder frame sequence has been given.